My question is two-fold with dermatology and chemical reaction (or allergy) to a one time use of a botanical facial cream. My eyes were affected with a reaction on Dec. 19, 2012 and are still red, still sore, and still hurt. I have used systane eye drops and hydrocortisone 1%. Shortly after the reaction started, I rinsed my eyes with water, but to date, aside from having some of the read disappear, have had little change on how my eyes feel. I do believe my vision has also been somewhat decreased. After seeing my eye doctor for my complete regularly scheduled exam, I did not, however, get a recommendation for a significant change in lenses for my glasses. Is the Systane o.k. to continue using (in the past, I've been told that regular use can cause eye damage, as well)? What else can I do to alleviate the soreness and pain, as well as, get the dark discoloration under my eyes to dissipate. For the under eye area, I have been using ice. Any help will be greatly appreciated.